Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Counting Knights and Knaves

Oscar Levin and Gerri M. Roberts
The College Mathematics Journal
Vol. 44, No. 4 (September 2013), pp. 300-306
DOI: 10.4169/college.math.j.44.4.300
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.4.300
Page Count: 7
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Counting Knights and Knaves
Preview not available

Abstract

Summary To understand better some of the classic knights and knaves puzzles, we count them. Doing so reveals a surprising connection between puzzles and solutions, and highlights some beautiful combinatorial identities.

Page Thumbnails